# SDR DL757090224

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002608
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEARTIE, BS 660, BETWEEN STRINGER 26 AND 27 RIGHT.  REPAIRED BY REPLACEMENT ON NR 5198.
